The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2008
Number of items: 1.

2008

Gray, Jeremy and Micallef, Mario (2008). The work of Jesse Douglas on Minimal Surfaces. Bulletin of the American Mathematical Society, 45(2) pp. 293–302. filefile

This list was generated on Sat Aug 27 17:51:18 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk